# SDR IXXA07SMN240S

- Difficulty date: November 10, 2007
- Submitted: December 11, 2007
- Operation: Air carrier
- Aircraft: N604BX
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 87,931 hours, 29,662 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Part time: 87,931 hours, 29,662 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT FUSELAGE NOSE SECTION ACS MODIFICATION DOUBLER HEAT INTERCHARGER COMPARTMENT LOWER AFT JAMB CORNER DAMAGE AT STATION FS 12.000 LONGERON 27 RIGHT.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION.  NO CRACK, NO CORROSION FOUND.  FABRICATED EXTERNAL DOUBLER AND EXTERNAL REPAIR TRIPLER.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED REPAIR PARTS  IAW FORM FAA 8110-3 NUMBER 07529 DATED 11-09-07 SEMAN DRAWING NUMBERED-4645 DATED 11-08-07, SRM 51-1-21, DC8 51-3-0, DC8 NDT SPM PART 08-00-02 TO 07, FORM SEMAN 242-4, DC8 SRM 51-1-8B, DC8 SRM 51-1-11, 51-3-0, 51-1-20D, AND 51-3-1.
